Journal of Symplectic Geometry

Volume 2 (2004)

Number 2

A note on mean curvature, Maslov class and symplectic area of Lagrangian immersions

Pages: 261 – 266

DOI: http://dx.doi.org/10.4310/JSG.2004.v2.n2.a4

Authors

Kai Cieliebak

Edward Goldstein

Abstract

In this note we prove a simple relation between the mean curvature form, symplectic area, and the Maslov class of a Lagrangian immersion in a Kähler-Einstein manifold. An immediate consequence is that in Kähler-Einstein manifolds with positive scalar curvature, minimal Lagrangian immersions are monotone.

Full Text (PDF format)